# SDR USAA000874

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 1 INCH BY 3 INCHES, BS 767 BETWEEN STRINGER 26R AND 26L, LBL 0.  INSTALLED REPAIR DOUBLER PER SRM 53-10-04, FIG 11.  CORROSION LEVEL 1.  (M)
